Skip to Content

Can an antibiotic cause skin inflammation to an HIV/AIDS patient? if yes can it be treated?

Responses (3)

kaismama 24 May 2014

Vancomycin definately does and others might cause it. Call your Dr. The redness of vanc isn't dangerous.

MASTERMAT 6 Aug 2014

Well without seeing it you can not tell. Any allergic reaction can be a danger. Skin redness, can be the first sign of a progressing allergic response.

DzooBaby 27 May 2014

See your Dr asap. Some skin inflammation after antibiotics is dangerous (Stevens Johnson Syndrome)
https://www.drugs.com/cg/stevens-johnson-syndrome.html

MASTERMAT 5 Aug 2014

Any medication can cause a skin inflammation. Time to call the doctor. You could be allergic to the medication, or other ingredient of the medication. I myself, find my skin is more reactive, than people who do not have HIV. The important thing is if you are allergic to the antibiotic, and keep taking it u could get a worse reaction. Like i said time to call the doctor. If it gets worse or u have breathing problems, time to get to the ER.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions